BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2003 >
Volume 29 Number 1 >

Please use this identifier to cite or link to this item:

Title: Acceleration of Convergence in Dontchev’s Iterative Method for Solving Variational Inclusions
Authors: Geoffroy, M.
Hilout, S.
Pietrus, A.
Keywords: Multiapplication
Aubin Continuity
Cubic Convergence
Issue Date: 2003
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 29, No 1, (2003), 45p-54p
Abstract: In this paper we investigate the existence of a sequence (xk ) satisfying 0 ∈ f (xk )+ ∇f (xk )(xk+1 − xk )+ 1/2 ∇2 f (xk )(xk+1 − xk )^2 + G(xk+1 ) and converging to a solution x∗ of the generalized equation 0 ∈ f (x) + G(x); where f is a function and G is a set-valued map acting in Banach spaces.
Description: 2000 Mathematics Subject Classification: 47H04, 65K10.
ISSN: 1310-6600
Appears in Collections:Volume 29 Number 1

Files in This Item:

File Description SizeFormat
sjm-vol29-num1-2003-p045-p054.pdf451.65 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License